# SDR AALA202407302769

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 61,921 hours, 38,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE RIGHT REAR CABIN DOOR IS VERY DIFFICULT TO DISARM. CLAIMS THE DISARMING LEVER IS STICKING AND HARD TO MOVE. CLEANED DEBRIS FROM FLOOR FITTINGS LUBED FLOOR FITTINGS PER AMM 52-13-00. OPS CHECKED GOOD.
